[MOL] question on chemo side effects [00149] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] question on chemo side effects



Good morning everyone,

	I have a question on what helped you get through the
anxiousness/agitation some of you have experienced while taking chemo.  My
Mother has finding it difficult to concentrate and is easily agitated, says
it feels like when you quit smoking.  Would you recommend a drug for this
like Xanax (her Doctor has suggested)?  She is doing some meditation but her
mind is racing alot and it's driving her crazy.  My first instinct is to say
'bring on the sedative' so she doesn't have to suffer through this.   I
think that if I were pretty much bedridden, then it would drive me crazy too
if I couldn't read.  What do you think?

	Thanks for any help,

	Dusti 
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------